MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW RA CATH KIT: 22 GA X 1-3/8"; WIRE, GUIDE, CATHETER

ARROW INTERNATIONAL LLC ARROW RA CATH KIT: 22 GA X 1-3/8"; WIRE, GUIDE, CATHETER
Model Number IPN037160
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
Complaint found in maude database reports: "guidewire was pushed through the catheter and needle; catheter separated and became stuck in pt's artery.Catheter had to be removed with hemostats; found to be frayed.".
 
Additional Manufacturer Narrative
(b)(4).The mdr report key is (b)(4).The mdr text key is (b)(4).The report number is (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The mdr report key is (b)(4).The mdr text key is (b)(4).The report number is mw5107535.Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW RA CATH KIT: 22 GA X 1-3/8"
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key14058221
Report Number9680794-2022-00223
Device Sequence Number4615230
Product Code DQX
UDI-Device Identifier20801902121572
UDI-Public20801902121572
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/30/2023
Device Model NumberIPN037160
Device Catalogue NumberAK-04122
Device Lot Number13F21H0794
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2022
Supplement Date Received by Manufacturer05/04/2022
Initial Report FDA Received Date04/08/2022
Supplement Report FDA Received Date05/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown